MAUDE Adverse Event Report: CARDINAL HEALTH 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON

CARDINAL HEALTH 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON
Model Number 8881512258
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the ridges of the plunger does not seal.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Seven photos were provided for review however, the reported condition could not be confirmed from the picture alone.One physical sample was received for evaluation.The affected component is produced by another site; the assembly process only consists in a pick and place operation for this material.There is no additional inspection on the line to detect the condition reported.The returned sample and a complaint notification was sent to the other site to initiate additional investigating.That investigation is currently pending.Once available, the findings will be updated accordingly and a follow up report will be sent.

Brand Name
12ML LUER LOCK TIP PHARM TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12170450
Report Number9612030-2021-02987
Device Sequence Number14633881
Product Code FMF
UDI-Device Identifier10884521010970
UDI-Public10884521010970
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881512258
Device Catalogue Number8881512258
Device Lot Number2030104764
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date10/22/2021
Patient Sequence Number1